# SDR 06FDEA1781

- Difficulty date: May 10, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 34,529 hours, 11,000 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 310 TO 370 THE FUEL INDICATION TOTAL BECAME A PROBLEM.  TOTAL FUEL QUANTITY AND FIMS SHOWED US LANDING AT MAKE WITH 10,700 LBS.  THERE WAS ZERO FUEL IN CTR AND TRIM TANK WITH INDICATION OF FUEL BEING TRANSFERRED TO TRIM.  INDICATION RUNNING OUT OF FUEL.  REMOVED AND REPLACED OF ISOLATION VALVE ACTUATOR.  REMOVED AND REPLACED FUEL QUANTITY PROBES IN TRIM, TANK PROBES NR 15 AND NR 8.  REMOVED AND REPLACED OF FUEL TRIM TANK HARNESS.  REPLACED NR 8 FUEL PROBE.
